# SDR DALA2023082206831

- Difficulty date: August 18, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 56,108 hours, 40,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN (RIGHT) AT ROW 19 KNOCKED DOWN. MAINTENANCE FOUND THE EMERGENCY SIGN COVERS KNOCKED OFF, RESECURED THEM AS REQUIRED. THE AIRCRAFT IS OK FOR SERVICE. (LP #4391072)
